Alert archive / Wyoming / Winter Storm Warnings in 2012
Winter Storm Warning 6, NWS Riverton, WY
NWS Riverton, WY issued this winter storm warning at Nov 9, 2012, 8:47 AM MST for Lincoln County, Sublette County, Wyoming. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2012, 8:47 AM MST (15:47 UTC)
- Expired
- Nov 9, 2012, 1:52 PM MST
- In force
- 5 hr
- Issued by
- NWS Riverton, WY
Counties Lincoln County, WY, Sublette County, WY
The radar
The Riverton/Lander radar (KRIW), 160 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 3.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2097 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
841 WWUS45 KRIW 091547 WSWRIW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 847 AM MST FRI NOV 9 2012 ...FAST MOVING WINTER STORM TO BRING SNOW TO THE WEST... .A FAST MOVING WINTER STORM WILL BRING SNOW TO THE WEST. SNOWFALL WILL INCREASE THROUGH THE DAY. SNOW WILL BE ACCOMPANIED BY STRONG WINDS...ESPECIALLY OVER THE HIGHER MOUNTAINS AND PASSES. THE SNOW AND WIND WILL DECREASE THIS EVENING AS MUCH COLDER AIR MOVES INTO THE NORTH AND WEST. WYZ023-024-100000- /O.UPG.KRIW.WW.Y.0025.000000T0000Z-121110T0900Z/ /O.NEW.KRIW.WS.W.0006.121109T1547Z-121110T0900Z/ STAR VALLEY-SALT RIVER AND WYOMING RANGES- INCLUDING THE CITIES OF...AFTON...ALPINE...THAYNE 847 AM MST FRI NOV 9 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 2 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 2 AM MST SATURDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SUMMARY AND TIMING...SNOW WILL BE WIDESPREAD TODAY. PERIODS OF MODERATE TO HEAVY SNOW...WITH BLOWING SNOW... WILL CONTINUE THROUGH THE DAY...AND WILL THEN TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...6 TO 12 INCHES IN STAR VALLEY WITH 10 TO 20 INCHES IN THE WYOMING AND SALT RIVER RANGES. * WIND AND VISIBILITY...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH AT TIMES MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL. TEMPERATURES WILL DROP SHARPLY THIS AFTERNOON AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ025-026-028-100000- /O.EXA.KRIW.WW.Y.0025.000000T0000Z-121110T0900Z/ UPPER GREEN RIVER BASIN FOOTHILLS-UPPER GREEN RIVER BASIN- ROCK SPRINGS AND GREEN RIVER- INCLUDING THE CITIES OF...PINEDALE...LA BARGE...BIG PINEY... FARSON...ROCK SPRINGS...GREEN RIVER 847 AM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 2 AM MST SATURDAY. * SUMMARY AND TIMING...LIGHT SNOW WILL BECOME WIDESPREAD TODAY. PERIODS OF MODERATE TO HEAVY SNOW...WITH BLOWING SNOW... WILL CONTINUE THROUGH THE DAY...AND WILL THEN TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG SOUTHWEST FACING FOOTHILLS. * WIND AND VISIBILITY...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH AT TIMES MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL. TEMPERATURES WILL DROP SHARPLY THIS AFTERNOON AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ014-015-100000- /O.CON.KRIW.WW.Y.0025.000000T0000Z-121110T0900Z/ WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- 847 AM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY. * SUMMARY AND TIMING...SNOW WILL BE WIDESPREAD THIS MORNING. PERIODS OF MODERATE TO HEAVY SNOW...WITH BLOWING SNOW...WILL CONTINUE THROUGH THE DAY AND WILL THEN TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...6 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG SOUTHWEST FACING SLOPES. * WIND AND VISIBILITY...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 55 MPH AT THE SUMMITS MAY CAUSE PERIODS OF NEAR ZERO VISIBILITY IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL... ESPECIALLY ON SOUTH PASS. TEMPERATURES WILL DROP SHARPLY THIS EVENING AND MAY COMBINE WITH THE STRONG WINDS... CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ008-009-100000- /O.CON.KRIW.WW.Y.0025.121109T1600Z-121110T1200Z/ BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- 847 AM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * SUMMARY AND TIMING...LIGHT SNOW WILL DEVELOP LATE THIS MORNING...WITH PERIODS OF MODERATE TO HEAVY SNOW EXPECTED THIS AFTERNOON. SNOW WILL TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...6 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS AROUND POWDER RIVER PASS AND CLOUD PEAK. * WIND AND VISIBILITY...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH AT TIMES EARLY THIS AFTERNOON MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL. TEMPERATURES WILL DROP SHARPLY THIS AFTERNOON AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ001-002-012-100000- /O.CON.KRIW.WW.Y.0025.000000T0000Z-121110T0900Z/ YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS- TETON AND GROS VENTRE MOUNTAINS- INCLUDING THE CITIES OF...LAKE...MAMMOTH...OLD FAITHFUL 847 AM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY. * SUMMARY AND TIMING...LIGHT SNOW WILL BECOME WIDESPREAD THIS MORNING. PERIODS OF MODERATE TO HEAVY SNOW...WITH BLOWING SNOW... WILL CONTINUE THROUGH THE DAY AND WILL THEN TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...6 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG SOUTHWEST FACING SLOPES. VALLEYS BELOW 7800 FEET WILL RECEIVE 3 TO 6 INCHES. * WIND AND VISIBILITY...SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OVER 50 MPH AT THE SUMMITS MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL... ESPECIALLY OVER MOUNTAIN PASSES. TEMPERATURES WILL DROP SHARPLY THIS AFTERNOON AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ013-100000- /O.CON.KRIW.WW.Y.0025.000000T0000Z-121110T0900Z/ JACKSON HOLE- INCLUDING THE CITY OF...JACKSON 847 AM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY. * SUMMARY AND TIMING...LIGHT SNOW WILL BECOME WIDESPREAD TODAY. PERIODS OF MODERATE TO HEAVY SNOW...WITH BLOWING SNOW... WILL CONTINUE THROUGH THE DAY...AND WILL THEN TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS AROUND MOOSE AND ALONG SOUTHWEST FACING FOOTHILLS. * WIND AND VISIBILITY...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH AT TIMES MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL. TEMPERATURES WILL DROP SHARPLY THIS AFTERNOON AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ027-100000- /O.CON.KRIW.WW.Y.0025.000000T0000Z-121110T0900Z/ SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...KEMMERER...COKEVILLE 847 AM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY. * SUMMARY AND TIMING...LIGHT SNOW WILL BECOME WIDESPREAD TODAY. PERIODS OF MODERATE TO HEAVY SNOW...WITH BLOWING SNOW... WILL CONTINUE THROUGH THE DAY...AND WILL THEN TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG SOUTHWEST FACING FOOTHILLS. * WIND AND VISIBILITY...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH AT TIMES MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL. TEMPERATURES WILL DROP SHARPLY THIS AFTERNOON AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
1 follow-up statement
759 WWUS45 KRIW 092053 WSWRIW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 152 PM MST FRI NOV 9 2012 ...FAST MOVING WINTER STORM TO BRING SNOW TO THE NORTH TONIGHT... .A FAST MOVING WINTER STORM WILL BRING SNOW TO THE NORTH TONIGHT. SNOWFALL WILL INCREASE IN THE NORTH THIS EVENING. SNOW WILL BE ACCOMPANIED BY STRONG WINDS...ESPECIALLY OVER THE HIGHER MOUNTAINS AND PASSES. THE SNOW AND WIND WILL DECREASE THIS EVENING AS MUCH COLDER AIR MOVES INTO THE WEST. WYZ023-024-092200- /O.CAN.KRIW.WS.W.0006.000000T0000Z-121110T0900Z/ STAR VALLEY-SALT RIVER AND WYOMING RANGES- INCLUDING THE CITIES OF...AFTON...ALPINE...THAYNE 152 PM MST FRI NOV 9 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE WINTER STORM WARNING. AS COLD AIR MOVES IN FROM THE NORTHWEST THE THREAT OF SNOW HAS DECREASED OVER THE AREA. $$ WYZ001-012-013-092200- /O.CAN.KRIW.WW.Y.0025.000000T0000Z-121110T0900Z/ YELLOWSTONE NATIONAL PARK-TETON AND GROS VENTRE MOUNTAINS- JACKSON HOLE- INCLUDING THE CITIES OF...LAKE...MAMMOTH...OLD FAITHFUL...JACKSON 152 PM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE WINTER WEATHER ADVISORY. AS COLD AIR MOVES IN FROM THE NORTHWEST THE THREAT OF SNOW HAS DECREASED OVER THE AREA. $$ WYZ005-006-100900- /O.EXA.KRIW.WW.Y.0025.000000T0000Z-121110T1200Z/ SOUTHWEST BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- INCLUDING THE CITIES OF...THERMOPOLIS...WORLAND 152 PM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. * SUMMARY AND TIMING...LIGHT SNOW WILL INCREASE THIS EVENING...WITH PERIODS OF MODERATE TO HEAVY SNOW EXPECTED TONIGHT. SNOW WILL TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...2 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS NEAR THE NORTH SLOPES OF THE BRIDGER RANGE. * WIND AND VISIBILITY...NORTH WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH AT TIMES THIS EVENING MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL. TEMPERATURES WILL DROP SHARPLY AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ010-100900- /O.EXA.KRIW.WW.Y.0025.000000T0000Z-121110T1200Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 152 PM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. * SUMMARY AND TIMING...SNOW WILL INCREASE THIS EVENING...WITH PERIODS OF MODERATE TO HEAVY SNOW EXPECTED TONIGHT. SNOW WILL TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...2 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS IN THE FOOTHILLS WEST OF BUFFALO. * WIND AND VISIBILITY...NORTH WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH AT TIMES EARLY THIS EVENING MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL. TEMPERATURES WILL DROP SHARPLY AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ002-100900- /O.CON.KRIW.WW.Y.0025.000000T0000Z-121110T0900Z/ ABSAROKA MOUNTAINS- 152 PM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY. * SUMMARY AND TIMING...SNOW WILL BE WIDESPREAD THIS EVENING WITH PERIODS OF MODERATE TO HEAVY SNOW...WITH BLOWING SNOW... WILL CONTINUE THROUGH THE NIGHT AND WILL THEN TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...6 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG SOUTHWEST FACING SLOPES. VALLEYS BELOW 7800 FEET WILL RECEIVE 3 TO 6 INCHES. * WIND AND VISIBILITY...NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OVER 40 MPH AT THE SUMMITS MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL... ESPECIALLY OVER MOUNTAIN PASSES. TEMPERATURES WILL DROP SHARPLY AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ014-015-100900- /O.CON.KRIW.WW.Y.0025.000000T0000Z-121110T0900Z/ WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- 152 PM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY. * SUMMARY AND TIMING...SNOW WILL BE WIDESPREAD THIS EVENING WITH PERIODS OF MODERATE TO HEAVY SNOW...WITH BLOWING SNOW...WILL CONTINUE THROUGH THE NIGHT AND WILL THEN TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...6 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG SOUTHWEST FACING SLOPES. * WIND AND VISIBILITY...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH AT THE SUMMITS MAY CAUSE PERIODS OF NEAR ZERO VISIBILITY IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL... ESPECIALLY ON SOUTH PASS. TEMPERATURES WILL DROP SHARPLY THIS EVENING AND MAY COMBINE WITH THE STRONG WINDS... CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ008-009-100900- /O.CON.KRIW.WW.Y.0025.000000T0000Z-121110T1200Z/ BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- 152 PM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * SUMMARY AND TIMING...SNOW WILL INCREASE THIS EVENING...WITH PERIODS OF MODERATE TO HEAVY SNOW EXPECTED TONIGHT. SNOW WILL TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...6 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS AROUND POWDER RIVER PASS AND CLOUD PEAK. * WIND AND VISIBILITY...NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH AT TIMES MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL OVER POWDER RIVER PASS. TEMPERATURES WILL DROP SHARPLY AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ025>028-100900- /O.CON.KRIW.WW.Y.0025.000000T0000Z-121110T0900Z/ UPPER GREEN RIVER BASIN FOOTHILLS-UPPER GREEN RIVER BASIN- SOUTH LINCOLN COUNTY-ROCK SPRINGS AND GREEN RIVER- INCLUDING THE CITIES OF...PINEDALE...LA BARGE...BIG PINEY... FARSON...KEMMERER...COKEVILLE...ROCK SPRINGS...GREEN RIVER 152 PM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST SATURDAY. * SUMMARY AND TIMING...AREAS LIGHT SNOW WILL CONTINUE THIS EVENING WITH PERIODS OF MODERATE SNOW...WITH BLOWING SNOW...CONTINUING THROUGH THE NIGHT...AND WILL THEN TAPER OFF TO FLURRIES BY SATURDAY MORNING. * SNOW ACCUMULATIONS...3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG SOUTHWEST FACING FOOTHILLS. * WIND AND VISIBILITY...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH AT TIMES MAY CAUSE PERIODS OF REDUCED VISIBILITY BELOW A QUARTER MILE IN FALLING AND BLOWING SNOW. * IMPACTS...REDUCED VISIBILITY IN FALLING AND BLOWING SNOW IN ADDITION TO AREAS OF DRIFTING SNOW MAY LEAD TO DIFFICULT TRAVEL. TEMPERATURES WILL DROP SHARPLY AND MAY COMBINE WITH THE STRONG WINDS...CREATING A WIND CHILL HAZARD TO OUTDOOR RECREATIONISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this winter storm warning went out at Nov 9, 2:31 AM MST, 6 hours 16 minutes earlier.
Area forecast discussion, Nov 9, 2:31 AM MST, 6 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 231 AM MST FRI NOV 9 2012 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT MOISTURE FROM THE APPROACHING AREA OF LOW PRESSURE HAS BEGUN TO MOVE INTO WESTERN WYOMING...WITH SNOWFALL CONTINUING TO SPREAD ACROSS THE MOUNTAINS. SNOWFALL WILL REMAIN OVER THE AREA THROUGHOUT THE DAY UNDER THE INFLUENCE OF THE WAVE OF LOW PRESSURE. MODERATE SNOWFALL ACCUMULATIONS ARE ANTICIPATED...WITH A WINTER WEATHER ADVISORY IN EFFECT FOR THE WESTERN MOUNTAINS AND VALLEYS. THE HEAVIEST SNOWFALL APPEARS MOST FAVORABLE BEFORE NOON TODAY WITH SNOWFALL RATES OF 2 INCHES AN HOUR OR MORE. SNOWFALL RATES OF AN INCH AN HOUR WILL CONTINUE THROUGH THE DAY. TODAY AND TONIGHT WILL HAVE THE HIGHEST IMPACT WITH 6 TO 10 INCHES OF SNOWFALL IN THE MOUNTAINS AND 2 TO 5 INCHES POSSIBLE IN THE BASINS. SNOWFALL INTENSITY EXPECTED TO WEAKEN LATE TONIGHT...THOUGH LIGHT SNOWFALL WILL CONTINUE THROUGHOUT SATURDAY ACROSS THE AREA. SNOWFALL WILL SPILL EAST OF THE DIVIDE THIS AFTERNOON...WITH WIDESPREAD COVERAGE ANTICIPATED BY THIS EVENING. PERIODS OF HEAVIER SNOWFALL ARE EXPECTED OVER THE BIGHORN MOUNTAINS THIS AFTERNOON AND INTO THE EVENING HOURS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THIS AREA. MODELS INDICATE THE POTENTIAL FOR THE DEVELOPMENT OF VERY STRONG WIND ACROSS THE WIND CORRIDOR AREA THIS AFTERNOON. UPPER LEVEL WIND IN EXCESS OF 50 KTS HAS BEEN SUGGESTED ON RECENT MODEL SOLUTIONS. IT IN ANTICIPATED THAT THIS STRONG WIND WILL IMPACT THE AREA...AND A HIGH WIND WARNING IS IN EFFECT THROUGH THE EVENING HOURS FOR THE DEVELOPMENT OF THIS WIND. DURING THE LATER AFTERNOON AND EARLY EVENING HOURS...IT IS POSSIBLE THAT THE COMBINATION OF STRONG WIND WITH SNOWFALL WILL CREATE HAZARDOUS TRAVEL CONDITIONS. CONDITIONS WILL BE MONITORED WITH PUBLIC UPDATES EXPECTED THROUGH THE DAY. THE AXIS OF THE WAVE OF LOW PRESSURE WILL THEN APPROACH THE AREA SATURDAY AFTERNOON AND EVENING...HELPING TO MOVE PRECIPITATION FURTHER EAST. AN APPROACHING RIDGE OF HIGH PRESSURE IS THEN ANTICIPATED BY SUNDAY. HOWEVER...MODELS DO INDICATE THE PRESENCE OF SOME WRAP AROUND MOISTURE AS THE AREA OF LOW PRESSURE MOVES FURTHER EAST. THIS WILL KEEP SOME LIGHT SNOWFALL ACROSS AREA THE WESTERN MOUNTAINS THROUGH THE REMAINDER OF THE WEEKEND. THE MILD TEMPERATURES WILL BE REPLACED WITH MUCH COOLER VALUES TODAY...WITH WIDESPREAD COOLER TEMPERATURES EXPECTED BY SATURDAY. COLDER TEMPERATURES WILL PERSIST THROUGH SUNDAY. .LONG TERM...MONDAY THROUGH FRIDAY FLAT RIDGE IS STILL FORECAST TO MOVE INTO THE AREA MONDAY INTO TUESDAY WITH MODERATING TEMPERATURES. THIS LOOKS TO BE A DIRTY RIDGE WITH PERIODS OF MID AND HIGH CLOUDS POTENTIALLY AFFECTING THE TEMPERATURES. WE DO HAVE SOME VERY SMALL POPS IN THE WESTERN MOUNTAINS MONDAY NIGHT AND TUESDAY BUT THEY'VE BEEN TONED DOWN FROM THE MEDIUM RANGE PROCEDURE AND CONFIDENCE LOW THAT THERE WILL BE ANYTHING UNDER THE RIDGE. ODDS INCREASE SOME TUESDAY NIGHT THROUGH WEDNESDAY OF PCPN IN THE FAR WEST AS TROUGH DIGS ALONG THE WEST COAST AND SOME INCREASE IN MOISTURE...MID LEVEL FRONT AND JET STREAK DYNAMICS COULD POTENTIALLY COME INTO PLAY. THE ECMWF HOWEVER...DEVELOPS THIS TROUGH OFFSHORE WITH MORE OF AN INFLUENCE FROM THE NRN STREAM. SO KEEPING THE POPS LOW FOR NOW AND SEE IF WE HAVE BETTER AGREEMENT TONIGHT. THE GFS THEN PUSHES THIS TROUGH WELL TO OUR SOUTH THURSDAY INTO THURSDAY NIGHT WITH JUST A WEAKER TROUGH PASSAGE FURTHER NORTH. THE ECMWF IS 12-18 HOURS SLOWER AND WEAKER WITHOUT MUCH OF A NRN EXTENSION OF THESE TROUGH. JUST KEEPING LOW POPS IN THE MOUNTAINS FOR NOW. && .AVIATION.../12Z ISSUANCE/ WEST OF THE CONTINENTAL DIVIDE...A STORM SYSTEM WILL IMPACT WESTERN WY TODAY WITH RAIN CHANGING TO SNOW. VFR CONDITIONS WILL BECOME MVFR TO IFR BETWEEN 15Z AND 18Z AND THESE CONDITIONS WILL PREVAIL THROUGH 06Z SATURDAY. THIS INCLUDES THE KJAC...KBPI...KPNA TERMINAL SITES. THEN CONDITIONS WILL IMPROVE IN SOME AREAS AFTER 06Z SATURDAY. EXPECT MOUNTAINS TO BE FREQUENTLY OBSCURED TODAY INTO THE EVENING HOURS. WEATHER CONDITIONS ARE LIKELY TO CHANGE QUICKLY ACROSS THE REGION AS THIS STORM MOVES THROUGH THIS MORNING AND AFTERNOON. BE SURE TO CHECK FOR THE LATEST TERMINAL FORECASTS. EAST OF THE DIVIDE...VFR CONDITIONS WILL OCCUR OVER MOST AREAS THROUGH 00Z. LOW CLOUDS OVER FAR NORTHERN WY WILL PRODUCE MVFR TO IFR CONDITIONS...INCLUDING THE KCOD TERMINAL SITE. AFTER 00Z CLOUDS WILL LOWER AND PRECIPITATION WILL INCREASE IN COVERAGE EAST OF THE DIVIDE. MVFR TO IFR CONDITIONS WILL DEVELOP AND PREVAIL THROUGH 12Z SATURDAY. EXPECT MOUNTAINS TO BE FREQUENTLY OBSCURED AFTER 00Z THROUGH 12Z SATURDAY. WEATHER CONDITIONS ARE LIKELY TO CHANGE QUICKLY ACROSS THE REGION AS THIS STORM MOVES THROUGH IN THE LATE AFTERNOON AND EVENING HOURS. BE SURE TO CHECK FOR THE LATEST TERMINAL FORECASTS. && .FIRE WEATHER... A REMINDER OF WINTER WEATHER IS EXPECTED OVER THE NEXT COUPLE DAYS. SNOWFALL WILL BE FOUND OVER THE WESTERN MOUNTAINS AND VALLEYS TODAY...WITH MODERATE SNOWFALL ACCUMULATIONS EXPECTED. PLEASE VISIT OUR WINTER WEATHER HIGHLIGHT PRODUCTS FOR ADDITIONAL INFORMATION ON INTENSITY AND TIMING. MEANWHILE...STRONG WIND WILL DEVELOP ACROSS THE CORRIDOR BETWEEN ROCK SPRINGS AND CASPER THIS AFTERNOON. A HIGH WIND WARNING IS IN EFFECT FOR THIS AREA. COOLING TEMPERATURES EXPECTED TODAY...WITH SIGNIFICANTLY COOLER TEMPERATURES ANTICIPATED OVER THE WEEKEND. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING WYZ019-020-030. WINTER WEATHER ADVISORY UNTIL 2 AM MST SATURDAY WYZ001-002-012>015-023-024-027. WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO 5 AM MST SATURDAY WYZ008-009. && SHORT TERM...BRANHAM LONG TERM...SKRBAC AVIATION...AR FIRE WEATHER...BRANHAM
Hazardous weather outlook, Nov 9, 3:16 AM MST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 316 AM MST FRI NOV 9 2012 WYZ001>020-022>030-101200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 316 AM MST FRI NOV 9 2012 ...WINTER WEATHER ADVISORY THROUGH LATE TONIGHT FOR THE WESTERN MOUNTAINS AND VALLEYS... ...WINTER WEATHER ADVISORY THIS MORNING THROUGH THE OVERNIGHT HOURS FOR THE BIGHORN MOUNTAINS... ...HIGH WIND WARNING EASTERN SWEETWATER...SOUTHERN FREMONT AND NATRONA COUNTIES TODAY... .DAY ONE...TODAY AND TONIGHT ONGOING SNOWFALL ACROSS WESTERN WYOMING WILL RESULT IN SIGNIFICANT ACCUMULATIONS THROUGH THE DAY. A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH THE OVERNIGHT HOURS. SNOWFALL WILL SPREAD EAST THROUGH THE DAY...WITH SIGNIFICANT SNOWFALL ALSO POSSIBLE OVER THE BIGHORN MOUNTAINS THIS AFTERNOON AND OVERNIGHT. A WINTER WEATHER ADVISORY IS ALSO IN EFFECT FOR THIS AREA. ADDITIONALLY...STRONG WIND IS EXPECTED TO DEVELOP BETWEEN ROCK SPRINGS AND CASPER THIS AFTERNOON. THIS STRONG WIND WILL CONTINUE INTO THE EVENING HOURS. A HIGH WIND WARNING IS IN EFFECT. AREAS OF FOG WILL SHARPLY REDUCE THE VISIBILITY THIS MORNING ACROSS THE HIGHER TERRAIN THROUGH THE BIGHORN BASIN...ALONG THE CODY FOOTHILLS AND OVER SOUTH PASS. PLEASE VISIT THE APPROPRIATE HIGHLIGHT PRODUCT FOR INFORMATION ON SNOWFALL AND WIND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY SATURDAY AND SUNDAY...MUCH COLDER. SNOW TAPERING OFF THROUGH THE DAY SATURDAY AND SATURDAY NIGHT.. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AND WIND STRONGER THAN 50 MPH TODAY. THANK YOU. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 2:48 AM MST | High Wind Warning | RIW | Fremont, Natrona, Sweetwater | 14 hr |
Nearby
Winter Storm Warnings in Wyoming, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.